On fixing boundary points of transitive hyperbolic graphs

Angelos Georgakopoulos, Matthias Hamann

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)91-99
JournalArchiv der Mathematik
Volume99
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Georgakopoulos, A., & Hamann, M. (2012). On fixing boundary points of transitive hyperbolic graphs. Archiv der Mathematik, 99, 91-99.